# SDR V0XD20220913002

- Difficulty date: September 13, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 45612
- Aircraft time: 40,067 hours, 31,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION AT AFT CARGO THRESHOLD BET FR 65 AND 67, CORRECTIVE ACTION: REMOVED AND REPLACED BEAM, LOWER FRAME DOOR SILL IAW EMB 145 SRM 51-40-02
